# SDR DALA1302713740

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 34,464 hours, 16,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT SEAT 20D AND 29D. MX RECONNECTED ELECTRICAL CONNECTOR ON SEAT AT 29D AND SPLICED BROKEN WIRE AT SEAT    20D.  OPS CHECKED OK.
